# SDR B4MR98059

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FWD CARGO COMPARTMENT LWR BILGE AREA, FROM BS 480 TO BS 580, LFT SEAT TRACK WITH LIGHT CORROSION ON TOP SURFACE.  REMOVED AND REPLACED SEAT TRACK FROM BS 480 TO BS 580 AT ORIGINAL SPLICE LOCATIONS PER BOEING 727 SRM 51-3-2 AND 51-10-1.  CORROSION TASK CARD NUMBER C53-113-01.  NON-ROUTINE TASK CARD NUMBER 114075.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
